My daughter had the lap-Nissen procedure 5 years ago, & since has had severe stomach dumping/pain/severe diarrhea/weight loss (down to 89 lbs) since. We were told that the diarrhea would go away by 2 months following surgery, & it hasnn't. is it possible that the vagus nerve was permanently damaged? If so, is there a test to confirm this & what can be done? Are there any other possibilities? Her health has deteriorated & she has developed other neurological symtoms (symptoms). After being diagnosed with RA 2 yrs ago & treated with lots of meds that didn't help, she was told recently that she didn't have it! She now suffers with great pain from fibromyalgia. She was healthy prior to surgery - she is now 34 yrs old. Any suggestions? WE are at a loss - after 4 days in hospital & numerous cat scans, MRI, colonoscopy, endoscopy - all normal! Please help!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.